# SDR SWAA2025051456800

- Difficulty date: April 15, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO SUB-THRESHOLD WEB FROM STA 440+6 TO 480+9 RBL 25 TO RBL 28; WL 156.<[01] REMOVED AND REPLACED NEW ON FWD CARGO SUB-THRESHOLD WEB BS440 TO BS492.4 RBL 25 TO RBL28 WL 156 IAW SRM 51-40-02 AND DWG 143A8330 ID: 0042 REV: A;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
